Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum: “Explicit expressions for the determinants of certain matrices” (Math. Comp. 24 (1970), 151–154) by J. L. Lavoie and R. Michaud
HTML articles powered by AMS MathViewer

by W. F. Lunnon PDF
Math. Comp. 26 (1972), 309 Request permission
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65F99, 15A15
  • Retrieve articles in all journals with MSC: 65F99, 15A15
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 309
  • MSC: Primary 65F99; Secondary 15A15
  • DOI: https://doi.org/10.1090/S0025-5718-1972-0400682-5
  • MathSciNet review: 0400682